# SDR REXA2022062001241

- Difficulty date: May 27, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: CC670333573
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELECTRIC BAY FLOOR IS CRACKED AT F.S. 193.	REMOVED R/H ELECTRIC BAY FLOOR DOUBLER THAT WAS CRACKED. INSTALLED A SERVICEABLE DOUBBLER ON THE R/H ELECTRIC BAY FLOOR DOUBLER IAW CRJ SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 53-11-43-201-001-A01
